Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 31, 2021Lafayette County, Madison County, Florida

NWS Tallahassee, FL issued this special weather statement at Aug 31, 2021, 3:00 PM EDT for Lafayette County, Madison County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2021, 3:00 PM EDT (19:00 UTC)
Expired
Aug 31, 2021, 3:15 PM EDT
In force
15 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

Counties Lafayette County, FL, Madison County, FL

The radar

The Moody AFB radar (KVAX), 94 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WWUS82 KTAE 311900
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
300 PM EDT Tue Aug 31 2021
 
FLZ019-028-029-034-GAZ160-311915-
Inland Taylor FL-Madison FL-Inland Dixie FL-Lafayette FL-Lowndes GA-
300 PM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of Lafayette,
northeastern Dixie, northeastern Taylor, eastern Madison and south
central Lowndes Counties through 315 PM EDT...

At 300 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Madison to Mayo to 7 miles east of Cross City.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Mayo, Madison, Lake Park, Cross City, Lee, Cross City Airport, Old
Town, Buckville, Grady, Hatch Bend, Hanson, San Pedro Junction,
Fanning Springs, Moseley Hall, Twin Lakes, Chancey, Hopewell,
Guaranto Springs, Alton and Mayo Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 2976 8295 2970 8294 2961 8297 2959 8294
      2956 8295 2951 8306 3001 8329 3035 8360
      3077 8314 3063 8314 3063 8327 3042 8322
      3039 8317 3025 8325 3018 8325 3010 8321
      3008 8307 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 1900Z 239DEG 32KT 3046 8344 3007 8320 2967 8299 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

AH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 1:58 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Aug 31, 1:58 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
158 PM EDT Tue Aug 31 2021

.AVIATION...
[Through 18Z Wednesday]

The air mass is very moist as Ida moves northeast across Tennessee
today. A large trailing rain band with embedded thunder is
currently stretched out along and southeast of a line from PAM to
ABY. For the TLH, ABY, and VLD terminals, it will take a few more
hours for the rain and thunder to exit. A quieter period is
expected late this afternoon and early this evening, though a
stray shower could swing out of central Alabama into the vicinity
of DHN.

Later tonight, a weaker and narrower band of showers and possible
thunder will swing across the terminals. With saturated near-
surface conditions, low clouds are possible at any of the
terminals, but have focused this mostly at the AL and GA
terminals, which should have more cloud breaks above. Some
lingering low-level wind should limit on-the-ground fog coverage,
instead keeping the low clouds stirred up into an IFR cloud deck.

&&

.PREV DISCUSSION [1033 AM EDT]...

.NEAR TERM [Through Tonight]...

As the remnants of Ida continue to propagate to the north and east,
the area is expected to be affected by a line of trailing showers
and thunderstorms throughout the day today.  A line currently
forming across south central Alabama is expected to move into SE
Alabama and the Florida Panhandle by the early morning hours today.
This line is expected to propagate and intensify slightly throughout
the morning and into the afternoon and evening as it pushes
eastward. A second line may start to develop across SE Alabama later
in the evening; however, this is slightly less certain at this time
as some CAM guidance suggests that this may occur. Otherwise, The
line earlier in the day will have the chance for producing severe
weather along it as the environment destabilizes ahead of and
along the boundary throughout the morning and afternoon hours.
Current HRRR runs are suggesting that low level shear values will
be much higher today across the region compared to the previous
couple days as a low level jet associated with Ida pushes east
into our region. This will create a slightly higher threat for
strong winds and a tornado or two across much of the region today.
Given the favorable environment for severe weather today, the
Storm Prediction Center has issued a slight risk (level 2 of 5)
across much of the western portion of the region in a line from
the Flint river in Albany south to the Gulf.

Along with the threat for severe weather today, there will also be a
flash flood threat across SE Alabama and the Florida Panhandle west
of the Apalachicola river. These areas are much more sensitive to
flash flooding as recent rains over the last month have been heavy.
Therefore, it will not take as much rainfall to cause flash flooding
across these regions.  Overall, given that PW values will be
approaching 2.5 inches today, rainfall rates will be especially
efficient. Given this threat of flash flooding and heavy rainfall,
these regions are still currently under a flash flood watch.

.SHORT TERM [Wednesday Through Thursday]...

Ida will move across the Appalachians tomorrow and the east coast of
the CONUS Thursday. As that occurs, the focus for the better rain
chances will shift across the southern half of the CWA tomorrow
with the focus for heavier rainfall across the southeast Big Bend
region. By Thursday, the boundary across the region shifts a
little further south and drier air (PW values of 1 inch) will move
into the northern portion of the CWA. This will limit PoPs to
around 10 percent across portions of southwest Georgia and
southeast Alabama...not typical for summertime. The better precip
chances will be confined to the southeast Big Bend.

Highs on Wednesday will be in the upper 80s to around 90 and
increase into the upper 80s to lower 90s on Thursday.

.LONG TERM [Thursday Night Through Tuesday]...

An upper level trough axis will sink south of the region on Friday
as ridging builds in from the west. This will keep a drier pattern,
particularly for the northern portion of the CWA into Saturday. PoPs
will begin to trend towards more normal summertime PoPs next week.
Expect highs in the upper 80s to lower 90s. Lows will dip down into
the mid 60s Friday morning across southeast Alabama with the drier
air in place, but range from the upper 60s to lower 70s across the
remainder of the region. Lows will trend more towards 70 and the
lower 70s by early next week across the entire region.

.MARINE...

As Tropical Depression Ida continues northeast into the Tennessee
Valley today, a few rainbands will move across the region today.
This will keep winds and seas elevated through tomorrow. The Small
Craft Advisory across the western waters, west of Apalachicola
was extended into Wednesday morning. In addition, stronger winds
are expected to build develop across the eastern waters, east of
Apalachicola this afternoon and a Small Craft Advisory was also
issued for that area. Winds and seas will decrease late in the
week with generally 1-2 foot seas for the weekend.

.FIRE WEATHER...

With the wet pattern continuing today with widespread showers and
thunderstorms expected across the area, there are no fire weather
concerns. A drier period looks to start on Thursday for the
region.

.HYDROLOGY...

Tropical Depression Ida will continue to move northeast into the
Tennessee Valley today and as it does so, plenty of moisture will
continue to move across our region. Around 1-3 inches of rain has
already fallen across portions of the Florida Panhandle and
southeast Alabama. An additional two to five inches are possible
through Wednesday night, however the bulk of this would be today
into tonight. With the recent wet grounds, combined with the
additional rainfall, flash flooding will be possible across the
Florida Panhandle and southeast Alabama and a flash flood watch
remains in effect through today. These rainfall amounts will cause
some rises on area river but it would take isolated higher
amounts to reach minor flood.

Tonight into Wednesday, the focus of the heavier rain will shift to
the Bend Bend. WPC has highlighted that area in a slight risk for
flash flooding. Given previous issues with standing water across the
region, the rainfall totals will need to be watched closely in that
region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  91  72  91  69 /  60  40  20  20  10
Panama City   75  88  73  89  70 /  70  40  30  20  10
Dothan        72  89  69  88  66 /  60  30  10  10   0
Albany        74  89  70  90  69 /  60  30  10  10  10
Valdosta      73  88  71  89  68 /  50  40  10  20  10
Cross City    75  85  74  89  71 /  80  80  40  40  10
Apalachicola  76  86  74  87  72 /  80  60  40  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
     Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Holmes-
     Inland Bay-Inland Gulf-Jackson-North Walton-South Walton-
     Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ this afternoon
     for Coastal Bay-Coastal Gulf-South Walton.

     High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...Flash Flood Watch until 7 PM CDT this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 10 AM CDT Wednesday for Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory until 8 PM EDT Wednesday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM.

&&

NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Haner
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...Fieux

In the hours before

Local storm report, Aug 31, 1:36 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
136 PM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      PARKER                  30.13N 85.61W
08/31/2021                   BAY                FL   TRAINED SPOTTER

            SPOTTER REPORTS WATER COVERING PORTIONS OF
            US-98 WITH WATER DEPTH UP TO HUBCAPS ON
            CARS. WATER APPROACHING SOME BUSINESSES IN
            PARKER ALONG US-98.

&&

KGG
Special weather statement, Aug 31, 1:56 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
156 PM EDT Tue Aug 31 2021

FLZ017>019-027-028-118-127-128-GAZ146-147-157>159-311900-
Coastal Wakulla FL-Madison FL-Leon FL-Inland Taylor FL-
Coastal Jefferson FL-Inland Jefferson FL-Inland Wakulla FL-
Coastal Taylor FL-Brooks GA-Thomas GA-Colquitt GA-Cook GA-Grady GA-
156 PM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of northeastern Wakulla,
Jefferson, northwestern Taylor, Leon, western Madison, western Cook,
eastern Grady, Thomas, Brooks and southern Colquitt Counties through
300 PM EDT...

At 155 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ochlocknee to 7 miles east of Tallahassee
to 7 miles northeast of Woodville to 14 miles south of St. Marks.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monticello, Moultrie, Thomasville, Tallahassee, St. Marks, Woodville,
Cairo, Quitman, Crawfordville, Boston, Lenox, Ochlocknee, Pavo,
Coolidge, Florida State University, Tallahassee Comm College, Doak
Campbell Stadium, Florida A And M, Wakulla and Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3093 8353 3073 8350 3039 8358 3005 8385
      3001 8429 3047 8436 3099 8417 3134 8344
TIME...MOT...LOC 1755Z 226DEG 32KT 3090 8405 3050 8415 3032 8411 2995
8425

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 31, 2:20 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     1 WSW WEBER             31.23N 83.15W
08/31/2021                   BERRIEN            GA   911 CALL CENTER

            REPORT OF A TREE DOWN ON HWY 76 E.

&&

RH
Special weather statement, Aug 31, 2:35 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
235 PM EDT Tue Aug 31 2021

FLZ019-028-029-034-128-134-311900-
Coastal Dixie FL-Inland Taylor FL-Madison FL-Inland Dixie FL-
Coastal Taylor FL-Lafayette FL-
235 PM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of Lafayette, Dixie,
Taylor and eastern Madison Counties through 300 PM EDT...

At 235 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Perry to 11 miles west of
Mayo to near Steinhatchee. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mayo, Madison, Perry, Cross City, Steinhatchee, Lee, Pinland,
Tennille, Shamrock, Clara, Cross City Airport, Old Town, Hamburg,
Buckville, Jonesboro, Grady, Hatch Bend, Foley, Salem and Perry-Foley
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2983 8292 2963 8297 2959 8296 2959 8294
      2942 8321 2984 8352 3009 8382 3038 8359
      3063 8352 3036 8319 3025 8325 3011 8323
      3008 8307 2995 8292 2982 8291
TIME...MOT...LOC 1835Z 227DEG 30KT 3028 8367 3002 8337 2973 8337

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

HANER
Local storm report, Aug 31, 2:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 PM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     MARINE TSTM WIND 1 SE BEACON HILL        29.92N 85.38W
08/31/2021  M45 MPH          GULF               FL   MESONET

            GULF VETERANS MEMORIAL PARK WEATHERSTEM.

&&

KGG
Special weather statement, Aug 31, 3:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
300 PM EDT Tue Aug 31 2021

FLZ019-028-029-034-GAZ160-311915-
Inland Taylor FL-Madison FL-Inland Dixie FL-Lafayette FL-Lowndes GA-
300 PM EDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of Lafayette,
northeastern Dixie, northeastern Taylor, eastern Madison and south
central Lowndes Counties through 315 PM EDT...

At 300 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Madison to Mayo to 7 miles east of Cross City.
Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mayo, Madison, Lake Park, Cross City, Lee, Cross City Airport, Old
Town, Buckville, Grady, Hatch Bend, Hanson, San Pedro Junction,
Fanning Springs, Moseley Hall, Twin Lakes, Chancey, Hopewell,
Guaranto Springs, Alton and Mayo Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2976 8295 2970 8294 2961 8297 2959 8294
      2956 8295 2951 8306 3001 8329 3035 8360
      3077 8314 3063 8314 3063 8327 3042 8322
      3039 8317 3025 8325 3018 8325 3010 8321
      3008 8307 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 1900Z 239DEG 32KT 3046 8344 3007 8320 2967 8299

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 9:09 PM EDTSpecial Marine WarningTAE96 min
Aug 30, 10:19 PM EDTSpecial Weather StatementTAEBay, Holmes, Washington56 min
Aug 30, 10:45 PM EDTSpecial Marine WarningTAE60 min
Aug 30, 11:02 PM EDTSpecial Weather StatementTAEHolmes43 min
Aug 31, 3:23 AM EDTSpecial Marine WarningTAE97 min
Aug 31, 3:36 AM EDTSpecial Weather StatementTAEWashington39 min
Aug 31, 4:01 AM EDTSmall Craft AdvisoryTAE42 hr
Aug 31, 4:14 AM EDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Aug 31, 4:53 AM EDTSpecial Marine WarningTAE3 hr
Aug 31, 5:16 AM EDTSpecial Weather StatementTAEJackson, Washington59 min
Aug 31, 5:43 AM EDTSpecial Weather StatementTAEHolmes, Jackson, Washington62 min
Aug 31, 6:00 AM EDTSpecial Weather StatementTAEHolmes, Walton60 min
Aug 31, 6:18 AM EDTSpecial Weather StatementTAEWalton27 min
Aug 31, 6:42 AM EDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington63 min
Aug 31, 6:55 AM EDTSpecial Weather StatementTAECalhoun, Gulf, Liberty50 min
Aug 31, 7:34 AM EDTSpecial Weather StatementTAEWashington41 min
Aug 31, 7:40 AM EDTSpecial Weather StatementTAELiberty50 min
Aug 31, 7:45 AM EDTSpecial Weather StatementTAEJackson30 min
Aug 31, 7:49 AM EDTSpecial Marine WarningTAE26 min
Aug 31, 7:52 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington23 min
Aug 31, 7:57 AM EDTSpecial Marine WarningTAE48 min
Aug 31, 8:05 AM EDTSpecial Weather StatementTAEHolmes25 min
Aug 31, 8:08 AM EDTSpecial Marine WarningTAE67 min
Aug 31, 8:11 AM EDTSpecial Weather StatementTAEWashington49 min
Aug 31, 8:23 AM EDTAreal Flood AdvisoryTAEHolmes, Walton3 hr
Aug 31, 8:44 AM EDTSpecial Marine WarningTAE31 min
Aug 31, 8:50 AM EDTSpecial Weather StatementTAEHolmes, Walton40 min
Aug 31, 8:59 AM EDTAreal Flood AdvisoryTAEHolmes3 hr
Aug 31, 9:14 AM EDTSpecial Weather StatementTAEHolmes31 min
Aug 31, 9:16 AM EDTSpecial Weather StatementTAEWalton29 min
Aug 31, 9:19 AM EDTSpecial Marine WarningTAE26 min
Aug 31, 9:26 AM EDTSpecial Marine WarningTAE49 min
Aug 31, 9:34 AM EDTAreal Flood AdvisoryTAEWalton3 hr
Aug 31, 9:42 AM EDTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington48 min
Aug 31, 9:44 AM EDTTornado WarningTAECalhoun, Jackson17 min
Aug 31, 10:11 AM EDTSpecial Marine WarningTAE34 min
Aug 31, 10:15 AM EDTSevere Thunderstorm WarningTAEWalton, Washington30 min
Aug 31, 10:24 AM EDTSpecial Marine WarningTAE36 min
Aug 31, 10:27 AM EDTSpecial Weather StatementTAEJackson, Washington33 min
Aug 31, 10:31 AM EDTTornado WarningTAEJackson, Washington29 min
Aug 31, 10:45 AM EDTSpecial Weather StatementTAEWashington45 min
Aug 31, 10:58 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington32 min
Aug 31, 11:00 AM EDTSpecial Marine WarningTAE45 min
Aug 31, 11:03 AM EDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington3 hr
Aug 31, 11:04 AM EDTSpecial Weather StatementTAEJackson, Washington26 min
Aug 31, 11:22 AM EDTSpecial Weather StatementTAEJefferson, Madison23 min
Aug 31, 11:25 AM EDTSpecial Weather StatementTAEWashington35 min
Aug 31, 11:28 AM EDTSpecial Weather StatementTAEJackson, Washington32 min
Aug 31, 11:30 AM EDTSpecial Marine WarningTAE15 min
Aug 31, 11:42 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Washington33 min
Aug 31, 11:50 AM EDTSpecial Marine WarningTAE40 min
Aug 31, 12:07 PM EDTAreal Flood AdvisoryTAEBay, Calhoun, Jackson, Washington3 hr
Aug 31, 12:16 PM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson59 min
Aug 31, 12:28 PM EDTSpecial Marine WarningTAE92 min
Aug 31, 12:37 PM EDTSpecial Weather StatementTAELiberty38 min
Aug 31, 12:42 PM EDTSpecial Weather StatementTAECalhoun, Liberty33 min
Aug 31, 12:56 PM EDTSpecial Marine WarningTAE49 min
Aug 31, 1:14 PM EDTSpecial Weather StatementTAELeon, Wakulla46 min
Aug 31, 1:16 PM EDTSpecial Weather StatementTAELiberty44 min
Aug 31, 1:24 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla66 min
Aug 31, 1:29 PM EDTSpecial Marine WarningTAE91 min
Aug 31, 1:44 PM EDTFlash Flood WarningTAEBay3 hr
Aug 31, 1:49 PM EDTSpecial Marine WarningTAE56 min
Aug 31, 1:56 PM EDTSpecial Weather StatementTAEJefferson, Leon64 min
Aug 31, 2:18 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon26 min
Aug 31, 2:25 PM EDTSpecial Marine WarningTAE95 min
Aug 31, 2:35 PM EDTSpecial Weather StatementTAEDixie, Lafayette, Madison, Taylor25 min
Aug 31, 2:57 PM EDTSpecial Marine WarningTAE33 min
Aug 31, 3:14 PM EDTSpecial Weather StatementTAELiberty46 min
Aug 31, 3:15 PM EDTSpecial Weather StatementTAELafayette15 min
Aug 31, 3:26 PM EDTSpecial Marine WarningTAE64 min
Aug 31, 3:28 PM EDTSpecial Marine WarningTAE32 min
Aug 31, 3:31 PM EDTSpecial Weather StatementTAELafayette, Madison, Taylor89 min
Aug 31, 3:50 PM EDTSpecial Weather StatementTAEFranklin25 min
Aug 31, 4:02 PM EDTSpecial Weather StatementTAEDixie43 min
Aug 31, 10:08 AM EDTSpecial Weather StatementTAESeminole37 min
Aug 31, 11:38 AM EDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Tift37 min
Aug 31, 11:40 AM EDTSpecial Weather StatementTAEBrooks35 min
Aug 31, 12:13 PM EDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Lanier, Lowndes and 1 more62 min
Aug 31, 12:28 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes50 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.